# SDR DALA2021030101174

- Difficulty date: November 12, 2020
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 65,473 hours, 24,177 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 6716 - RECEIVED TE FLAP DISAGREE MESSAGE ON APPROACH WHEN FLAPS SELECTED TO 25 AND INDICATOR REMAINED AT 20. THE CREW PERFORMED GO-AROUND AND CONSULTED THE QRH. AN EMERGENCY WAS DECLARED WITH ATC. CORRECTIVE ACTION: MAINTENANCE COULD NOT DUPLICATE TE FLAP DISAGREE MESSAGE. NOTED FLAP ISLN VAL MESSAGE. FOUND RT OTBD FLAP TRANSMISSION TORQUE LIMITER TRIPPED. THE RT OUTBD FLAP TRANSMISSION OIL DRAINED. OIL NOTED AS VERY DARK WITH NO METAL. SERVICED TRANSMISSION. REPLACED LEAKING FLAP ISOLATION VALVE PACKING. OPERATIONAL CHECKS OK. (LP #6835502)
